Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 24, 2014, 03:02:51 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 631661
  • Total Topics: 47817
  • Online Today: 231
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 2
Guests: 191
Total: 193

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Enuresis (Bedwetting)  (Read 923 times)

0 Members and 1 Guest are viewing this topic.

Offline marc11864

  • Member
  • Posts: 440
  • I apologize for nothing!
Enuresis (Bedwetting)
« on: June 23, 2012, 01:15:09 PM »
A previous poster mentioned this issue a while back but there wasn't much resolution so I wanted to repost since I have been having occasional issues myself.

I'm also on Atripla as was the previous poster, though I'd been on it for at least three years without a problem. It is an intermittent occurrence (months go by), but at my age (47) it's more than a bit disconcerting as well as embarrassing. I even blew up at my husband over it. and coming from a former participant in W/S that says something.  ::)

We've checked for diabetes and nothing. I was referred to a urologist and tests indicated that I don't completely void for some reason. Further tests were suggested, including one in which a scope is inserted through the urethra and I don't relish that thought AT ALL.

Research on another site has alluded to Efavirenz (Sustiva), which is a part of Atripla, as a possible cause.

I'm wondering how widespread this issue is, and if others who've also experienced it have found a way to control it without changing their meds. I prefer to avoid the inebriative affect of Atripla by taking it prior to bed with a glass of water as required.

Any suggestions?
Let us cavort like the Greeks of old! You know the ones I mean.

Offline marc11864

  • Member
  • Posts: 440
  • I apologize for nothing!
Re: Enuresis (Bedwetting)
« Reply #1 on: February 03, 2013, 11:32:39 PM »
Just a follow up.

Since posting the previous post on this thread, I've relocated to Los Angeles. My new doctor felt that the issue was, if not caused by, exacerbated by the Atripla. As it was explained to me, Atripla causes definite sleep behavior changes in which you're not really awake and yet you're not really asleep the way you were before Atripla. Basically, my body thought I was awake enough that I would get up and go to the bathroom as normal. The reality was that I was still asleep.

I was switched to Stribild and so far I am tolerating it better than any medication I've taken for HIV. I'll post again at a later time as to the bedwetting long term, but so far, so good! :)
« Last Edit: February 03, 2013, 11:36:34 PM by marc11864 »
Let us cavort like the Greeks of old! You know the ones I mean.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.